On a singular perturbation in the linear solution theory

L.S. Frank, H.W. Norde

Research output: Contribution to journalArticleScientificpeer-review

204 Downloads (Pure)
Original languageEnglish
Pages (from-to)17-59
Number of pages42
JournalAsymptotic Analysis
Volume4
Publication statusPublished - 1991

Cite this

@article{b9d038c9fb814dee8e79364088111768,
title = "On a singular perturbation in the linear solution theory",
author = "L.S. Frank and H.W. Norde",
note = "Pagination: 42",
year = "1991",
language = "English",
volume = "4",
pages = "17--59",
journal = "Asymptotic Analysis",
issn = "0921-7134",
publisher = "IOS Press",

}

On a singular perturbation in the linear solution theory. / Frank, L.S.; Norde, H.W.

In: Asymptotic Analysis, Vol. 4, 1991, p. 17-59.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - On a singular perturbation in the linear solution theory

AU - Frank, L.S.

AU - Norde, H.W.

N1 - Pagination: 42

PY - 1991

Y1 - 1991

M3 - Article

VL - 4

SP - 17

EP - 59

JO - Asymptotic Analysis

JF - Asymptotic Analysis

SN - 0921-7134

ER -